Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Fever, vomiting, weakness after taking water with puff adder venom. Treatment advise?

my boyfriend was giving some water that had puff adder venom in it he s going back and forth to the er and they put him on zithromax and didn t give him anything for fever . he s been vomiting , he has body weakness they put a tube in his stomach and need to know what else i can do. because i feel as if they my not have all of the medications to treat him or medical sense
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for asking question on health care magic
if it is a bite then he needs antivenom he has taken water contaminated with adder venom, no problem unless absorbed from some abrasions in his mouth. stomach wash and and obsevation in the hospital for poisionous symptoms. as he is vomiting he may be given IV fluids and paracetamol for tever
Hope this answer will serve your purpose
Take care
Dr.M.V.Subrahmanyam MD;DCH
Associate professor of pediatrics
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor